On a new variational principle for fermions
Matematičeskie zametki, Tome 62 (1997) no. 4, pp. 633-634
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1997_62_4_a17,
author = {V. P. Maslov},
title = {On a new variational principle for fermions},
journal = {Matemati\v{c}eskie zametki},
pages = {633--634},
year = {1997},
volume = {62},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1997_62_4_a17/}
}
V. P. Maslov. On a new variational principle for fermions. Matematičeskie zametki, Tome 62 (1997) no. 4, pp. 633-634. http://geodesic.mathdoc.fr/item/MZM_1997_62_4_a17/